# SDR DALA2015021201181

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame Splice
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L/E SPLICE STA XRS 164 AT RT WING SPLICE WAS REMOVED, SPLICE WAS FABRICATED, TREATED, PAINTED AND INSTALLED IAW SRM 51-30-2, SRM 51-30-5.
